Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

I have tingling and burning sensation in my feet and

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5597 Questions
Question
I have tingling and burning sensation in my feet and my wound does heal right away, please help. Thank you.
Tue, 6 Feb 2018 in Brain and Spine
 
 
Answered by Dr. Sudhir Kumar 6 minutes later
Brief Answer:
Need to exclude diabetes.

Detailed Answer:
Thank you for posting your query.

I am Dr Sudhir Kumar, Neurologist, and I would try my best to help you.

I have noted your clinical details. Based on this, a diagnosis of peripheral neuropathy can be suspected, where the nerves in the skin (feet) get affected. The diagnosis can be confirmed by clinical examination, followed by nerve conduction studies.

The commonest underlying cause of neuropathy, with poor wound healing is diabetes. Please get your blood sugars checked.

For symptom relief, you can take pregabalin capsules (which would reduce burning and tingling sensation).

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX XXXXXXX
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
My BLOG: http://bestneurodoctor.blogspot.in

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor